IJPAM: Volume 76, No. 1 (2012)

STABILITY ANALYSIS OF LINEAR SYSTEMS
WITH TIME DELAYS

Kreangkri Ratchagit
Department of Mathematics
Maejo University
Chiangmai, 50290, THAILAND


Abstract. This paper addresses exponential stability problem for a class of linear systems with time delay. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new sufficient conditions for the exponential stability of the systems are first established in terms of LMIs.

Received: May 13, 2011

AMS Subject Classification: 15A09, 52A10, 93D05

Key Words and Phrases: exponential stability, time delay, Lyapunov function, linear matrix inequalities

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1